# SDR USAASB07005

- Difficulty date: January 7, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Part serial: 00172R1540
- Condition: Cracked
- Location: Cockpit
- Part time: 16,362 hours, 11,630 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD FLT 1919  EN ROUTE FROM CLT TO ORD, CREW REPORTED THE CAPTAIN'S L1 WINDSHIELD BEGAN TO ARC AND THEN CRACK.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S L1 WINDSHIELD PER JOB CARD J356-11-01.  OPERATIONAL CHECK GOOD.
